Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4734
DC FieldValueLanguage
dc.contributor.authorTrombetta, Maurizio-
dc.date.accessioned2011-06-08T08:13:27Z-
dc.date.available2011-06-08T08:13:27Z-
dc.date.issued1993-
dc.identifier.citationMaurizio Trombetta, “Funzioni positive a sottografo regolare”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 25 (1993), pp. 467-479.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/4734-
dc.description.abstractIn questo lavoro sono studiate le funzioni a valori reali positivi, definite in uno spazio metrico compatto e aventi sottografo regolare (e perciò dette regolari). Si caratterizzano le f unzioni regolari e si studia la loro somma e la loro composizione. In particolare, si prova che, per una funzione positiva g, la somma g+ f (la composta go f) è regolare per ogni funzione regolare f se e solo se la g è continua (risp. continua e non-descrescente).-
dc.description.abstractIn this paper we study real positive functions defined on a compact metric space having a regular subgraph. Such functions are called regular. We characterize regular functions and study the sum and the composition of regular f unctions. In particular, we show that, for a positive function g, the sum function g+ f (the composite function g o f) is regular for every regular function f if and only if g is continuous (continuous and non-decreasing, respectively).-
dc.language.isoitit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries25 (1993)it_IT
dc.titleFunzioni positive a sottografo regolareit_IT
dc.typeArticle-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.cerifentitytypePublications-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.languageiso639-1it-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.25 (1993)
Files in This Item:
File Description SizeFormat
TrombettaRendMat25.pdf172.31 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 50

714
checked on Aug 17, 2022

Download(s) 50

350
checked on Aug 17, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.